# SDR FDEA2018042601128

- Difficulty date: April 9, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA60443
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD, RT FWD SIDE OF WEB HAS A 1 INCH CRACK THRU FASTENER HOLE AT RBL 60, Z100.00.   PERFORMED A BULKHEAD REPAIR IAW SRM 53-40-00, FIG 25 V1.
